SU(N) quantum Yang-Mills theory in two dimensions: A complete solution

Journal article


Publication Details

Author(s): Ashtekar A, Lewandowski J, Marolf D, Mourao JM, Thiemann T
Journal: Journal of Mathematical Physics
Publisher: AMER INST PHYSICS
Publication year: 1997
Volume: 38
Journal issue: 11
Pages range: 5453-5482
ISSN: 0022-2488


Abstract


A closed expression of the Euclidean Wilson-loop functionals is derived for pure Yang-Mills continuum theories with gauge groups SU(N) and U(1) and spacetime topologies R-1 x R-1 and R-1 x S-1. (For the U(1) theory, we also consider the S-1 x S-1 topology.) The treatment is rigorous, manifestly gauge invariant, manifestly invariant under area preserving diffeomorphisms and handles all (piecewise analytic) loops in one stroke. Equivalence between the resulting Euclidean theory and and the Hamiltonian framework is then established. Finally, an extension of the Osterwalder-Schrader axioms for gauge theories is proposed, These axioms are satisfied in the present model. (C) 1997 American Institute of Physics.



FAU Authors / FAU Editors

Lewandowski, Jerzy
Lehrstuhl für Theoretische Physik
Mourao, José Manuel Prof. Dr.
Lehrstuhl für Theoretische Physik
Thiemann, Thomas Prof. Dr.
Lehrstuhl für Theoretische Physik


How to cite

APA:
Ashtekar, A., Lewandowski, J., Marolf, D., Mourao, J.M., & Thiemann, T. (1997). SU(N) quantum Yang-Mills theory in two dimensions: A complete solution. Journal of Mathematical Physics, 38(11), 5453-5482.

MLA:
Ashtekar, Abhay, et al. "SU(N) quantum Yang-Mills theory in two dimensions: A complete solution." Journal of Mathematical Physics 38.11 (1997): 5453-5482.

BibTeX: 

Last updated on 2018-06-08 at 23:15